| Model Number |
995MS27 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Aortic Insufficiency (1715)
| Date of Event |
02/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 11 years 9 months post implant of this 27mm aortic bioprosthetic valve, it was replaced valve-in-valve with a 29mm aortic transcatheter valve due to "pure" aortic insufficiency.No additional adverse patient effects were reported. .